# SDR SWAA2024010524354

- Difficulty date: November 24, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 551GB TRAILING EDGE ON BRACKET AT LT WING 2023-719987<[01] REPLACED BRACKET ON ACCESS PANEL 551GB TRAILING EDGE AT LT WING IAW B737-800 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9 SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED BRACKET ON ACCESS PANEL 551GB TRAILING EDGE AT LT WING IAW B737-800 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9 SEE INDIVIDUAL SIGN OFFS BELOW
